# SDR ASAA2025011455731

- Difficulty date: January 14, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A750511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS.847 TO BS.867 BETWEEN STR.25L - STR.26L INTERCOSTAL CORRODED.  GROUNDED - YES. REMOVED CORROSION FROM THE AFT PIT L/H INTERCOSTAL AT STA 847 TO 867, STR25L TO 26L IAW B737-800 SRM 53-00-53-1A-2.2.D. ORIG THICKNESS IS .045" IAW B737-800 SRM 53-60-53-01-2 TABLE 2. REMOVED .013" REMAINING THICKNESS IS.032 AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM53-00-53-1A-2.4.C.(I).(B). REMOVED & REPLACED IAW B737-800 SRM 51-40-02 &SRM 51-40-02
